# SDR DL72K001196

- Difficulty date: June 21, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- Aircraft time: 72,692 hours, 58,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT BODY FAIRING EMERGENCY LIGHT INOPERATIVE.      REPLACED BATTERY PACK PER M/M. OPS CHK NML.
